# SDR ABXA040170

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 78,284 hours, 18,637 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ESCAPE SLIDE DEPLOYMENT BAR WOULD NOT STAY UP. REPLACED DEPLOYMENT BAR GAS SPRINGS. OPS CHECKED GOOD IAW B767 AMM 26-66-01.
